# SDR DHL2003805007

- Difficulty date: April 23, 2003
- Submitted: April 25, 2003
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 2611 · Smoke Detection
- Part: Fire Detector
- Condition: Will Not Test
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 7 MAIN DECK CARGO COMPARTMENT FIRE DETECTOR DOES NOT TEST.  DEFERRED NR 7 FIRE DETECTOR AS PER MEL 26-6-1 ASSIGNED DMI 12660 PLACARD PANEL.  REF DMI 12660, NR 7 MAIN DECK CARGO COMPARTMENT FIRE DETECTOR DOES NOT TEST.  OPS CHECKED NR 7 SMOKE DETECTOR PER DACO 26-10-.  NO DEFECTS NOTED.  THIS CLEARS DMI 12660 PLACARD REMOVED.
